`a`
Mathematical Biosciences and Engineering (MBE)
 

Coexistence and asymptotic stability in stage-structured predator-prey models
Pages: 823 - 839, Issue 4, August 2014

doi:10.3934/mbe.2014.11.823      Abstract        References        Full text (302.6K)           Related Articles

Wei Feng - Department of Mathematics and Statistics, UNC Wilmington, Wilmington, NC 28403, United States (email)
Michael T. Cowen - Mathematics and Statistics Department, University of North Carolina Wilmington, Wilmington, NC 28403-5970, United States (email)
Xin Lu - Mathematics and Statistics Department, University of North Carolina Wilmington, Wilmington, NC 28403-5970, United States (email)

1 P. A. Abrams and C. Quince, The impact of mortality rate on predator population size and stability in systems with stage-structured prey, Theoretical Population Biology, 68 (2005), 253-266.
2 B. Buonomo, D. Lacitignola and S. Rionero, Effect of prey growth and predator cannibalism rate on the stability of a structured population model, Nonlinear Analysis: Real World Applications, 11 (2010), 1170-1181.       
3 L. Cai and X. Song, Permanence and stability of a predator-prey system with stage structure for predator, Journal of Computational and Applied Mathematics, 201 (2007), 356-366.       
4 R. S. Cantrell and C. Cosner, Permanence in ecological systems with spatial heterogeneity, Proc. Roy. Soc. Edinburgh, 123 (1993), 533-559.       
5 F. Chen, Permanence of periodic Holling type predator-prey system with stage structure for prey, Applied Mathematics and Computation, 182 (2006), 1849-1860.       
6 D. Cooke and J. A. Leon, Stability of population growth determined by 2x2 Leslie Matrix with density dependent elements, Biometrics, 32 (1976), 435-442.       
7 J. M. Cushing and M. Saleem, A predator prey model with age structure, Journal of Mathematical Biology, 14 (1982), 231-250.       
8 M. Fan and Y. Kuang, Dynamics of a nonautonomous predator-prey system with the Beddington-DeAngelis functional response, J. Math. Anal. Appl., 295 (2004), 15-39.       
9 W. Feng, Coexistence, stability, and limiting behavior in a one-predator-two-prey model, J. Math. Anal. Appl., 179 (1993), 592-609.       
10 W. Feng, Permanence effect in a three-species food chain model, Applicable Analysis, 54 (1994), 195-209.       
11 W. Feng and X. Lu, Harmless delays for permanence in a class of population models with diffusion effects, J. Math. Anal. Appl., 206 (1997), 547-566.       
12 W. Feng and X. Lu, Some coexistence and extinction results in a three species ecological model, Diff. Integ. Eq.s, 8 (1995), 617-626.       
13 W. Feng, C. V. Pao and X. Lu, Global attractors of reaction-diffusion systems modeling food chain populations with delays, Commun. Pure Appl. Anal., 10 (2011), 1463-1478.       
14 A. Hastings, Age-dependent predation is not a simple process, I: Continuous time models, Theorertical Population Biology, 23 (1983), 347-362.       
15 A. Leung, Limiting behaviour for a prey-predator model with diffusion and crowding effects, J. Math. Biol., 6 (1978), 87-93.       
16 B. C. Longstaff, The dynamics of collembolan population growth, Canadian Journal of Zoology, 55 (1977), 314-324.
17 C. Lu, W. Feng and X. Lu, Long-term survival in a 3-species ecological system, Dynam. Contin. Discrete Impuls. Systems, 3 (1997), 199-213.       
18 G. A. Oster, Internal variables in population dynamics, In Levin, S.A. (Ed.), Lectures on Mathematics in the Life Sciences, 8 (1976), American Mathematical Society, Providence, RI, 37-68.       
19 C. V. Pao, Nonlinear Parabolic and Elliptic Equations, Plenum Press, N.Y., 1992.       
20 R. H. Smith and R. Mead, Age structure and stability in models of prey-predator systems, Theoretical Population Biology, 6 (1974), 308-322.
21 C. Sun, Y. Lin and M. Han, Dynamic analysis for a stage-structure competitive system with mature population harvesting, Chaos, Solitons & Fractals, 31 (2007), 380-390.       
22 H. Wang, J. D. Nagy, O. Gilg and Y. Kuang, The roles of predator maturation delay and functional response in determining the periodicity of predator-prey cycles, Mathematical Biosciences, 221 (2009), 1-10.       

Go to top